1 interaction was found for the drugs you selected.
SPIRONOLACTONE in Spironolactone
may interact with LOSARTAN in Losartan
Spironolactone and losartan may prevent excess potassium from being removed from the body in the urine. If this happens, blood levels of potassium could be increased and this could cause an increase in serious or potentially life-threatening side effects. Potential side effects that can occur with high blood levels of potassium include numbness or tingling in the hands and feet, muscle weakness, and confusion. In severe cases, this may cause a dangerous decrease in blood pressure, an abnormal heart rhythm, and even death. An elevated blood level of potassium may result when spironolactone is taken with losartan, especially when nutritional supplements or salt substitutes that contain potassium are used at the same time. If these drugs must be used together, your doctor may want to monitor you on a regular basis to make sure that you are not getting too much potassium. This can usually be done through a simple blood test. Ask your healthcare provider about these drugs and this potential interaction as soon as possible.
This interaction is poorly documented and is considered major in severity.